# SDR QXEA200700903

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 1,043 hours, 957 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Condition: Low
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2419, AFTER PUSHBACK, DURING NR 3 ISO VALVE TEST, OBSERVED INTERMITTENT NR 3 HYD CAUTION LIGHT PRESS FLUCTUATION ON NR 3 HYD SYSTEM +- 1800-2600 PSI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE, WHILE TROUBLE SHOOTING, FOUND SYSTEM 3 AND DCMP BOOT STRAP ACCUMULATORS LOW.  SERVICED BOTH ACCUMULATORS IAW SERVICING PLACARDS.  ALSO, BLED SYSTEM 3 HYD SYSTEM IAW AMM 29-10-00-870-005.  OPS CHECK GOOD IAW AMM 29-12-01-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
